RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 1, Pages 53–76 (Mi izv1418)  

This article is cited in 1 scientific paper (total in 1 paper)

Multidimensional spectral asymptotics for elliptic operators in a bounded domain

S. M. Kozlov


Abstract: In this paper the author obtains high-frequency asymptotics of the trace of the product of a pair of spectral projections of elliptic operators in a bounded domain and of a number of similar expressions. Applications are given to the asymptotics' of the joint spectrum of a pair of commuting operators, to reducibility, and to quasiclassical asymptotics of the spectrum of an elliptic operator.
Bibliography: 11 titles.

Full text: PDF file (2080 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 24:1, 49–71

Bibliographic databases:

UDC: 517.946
MSC: Primary 35P20; Secondary 35J40
Received: 15.09.1982

Citation: S. M. Kozlov, “Multidimensional spectral asymptotics for elliptic operators in a bounded domain”, Izv. Akad. Nauk SSSR Ser. Mat., 48:1 (1984), 53–76; Math. USSR-Izv., 24:1 (1985), 49–71

Citation in format AMSBIB
\Bibitem{Koz84}
\by S.~M.~Kozlov
\paper Multidimensional spectral asymptotics for elliptic operators in a~bounded domain
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 1
\pages 53--76
\mathnet{http://mi.mathnet.ru/izv1418}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=733358}
\zmath{https://zbmath.org/?q=an:0571.35082}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 24
\issue 1
\pages 49--71
\crossref{https://doi.org/10.1070/IM1985v024n01ABEH001211}


Linking options:
  • http://mi.mathnet.ru/eng/izv1418
  • http://mi.mathnet.ru/eng/izv/v48/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Boivin, J. Depauw, “Spectral homogenization of reversible random walks on in a random environment”, Stochastic Processes and their Applications, 104:1 (2003), 29  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:173
    Full text:56
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019